Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 161-174

Thin circular plate uniformaly loaded over a concentric elliptic path and supported on columns

Department of Mathematics, Faculty of Science, Kuwait University, P.O. Box 5969, Kuwait

Received 29 April 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Within the limitations of the classical thin plate theory expressions are obtained for the small deflections of a thin isotropic circular plate uniformly loaded over a concentric ellipse and supported by four columns at the vertices of a rectangle whose sides are parallel to the axes of the ellipse. Formulae are given for the moments and shears at the centre of the plate and on the edge. Limiting cases are investigated.